# SDR S2YA01010

- Difficulty date: May 13, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1056 - MKE-IND - DURING APPROACH, THE CREW SELECTED GEAR DOWN BUT DID NOT ACHIEVE DOWN AND LOCKED ALSO THE RED INTRANSIT LGHT IN THE GEAR HANDLE REMAINED ILLUMINATED.  THE CREW THEN EMERGENCY HAND PUMPED THE GEAR DOWN AND ACHIEVED THREE GREEN DOWN AND LOCKED.  THE CREW MADE AN UNEVENTFUL LANDING AND LATER FERRIED THE A/C BACK TO MKE.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE LANDING GEAR CIRCUIT BREAKER (CB) POPPED AND A LOOSE POSITIVE STUD ON THE LANDING GEAR POWER PACK MOTOR.  MAINTENANCE RESET THE CB AND REPLACED THE POWER PACK MOTOR.  MAINTENANCE OPERATED THE LANDING GEAR AND THE CB POPPED AFTER TWO CYCLES.  MAINTENANCE REPLACED THE POWER PACK RELAY AND CB.  MAINTENANCE OPERATED THE LANDING GEAR W
